Sur la dimension logarithmique de Kodaira des variétés Kählériennes complètes de courbure de Ricci positive

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageFrench
Pages (from-to)403-421
Number of pages19
JournalMathematische Zeitschrift
Volume227
Issue number3
Publication statusPublished - Mar 1998

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{8526d01adb224784aea5b36ff9659903,
title = "Sur la dimension logarithmique de Kodaira des vari{\'e}t{\'e}s K{\"a}hl{\'e}riennes compl{\`e}tes de courbure de Ricci positive",
author = "Boudjem{\^a}a Anchouche",
year = "1998",
month = "3",
language = "French",
volume = "227",
pages = "403--421",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Sur la dimension logarithmique de Kodaira des variétés Kählériennes complètes de courbure de Ricci positive

AU - Anchouche, Boudjemâa

PY - 1998/3

Y1 - 1998/3

UR - http://www.scopus.com/inward/record.url?scp=0040712256&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040712256&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0040712256

VL - 227

SP - 403

EP - 421

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 3

ER -